# SDR Z7VAN290PS242

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N290PS
- Make and model: Gulstm GIV
- Aircraft serial: 1376
- Aircraft time: 9,435 hours, 4,463 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 1159L479031
- Part serial: NSN
- Condition: Mechanic Error
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A REVENUE FLIGHT FROM KTEB TO KBJC THE FLIGHT CREW RECEIVED A RH MLG UNSAFE INDICATION AFTER GEAR HANDLE WAS RAISED FOLLOWING TAKEOFF. FLIGHT CREW THEN ATTEMPTED TO EXTEND THE LANDING GEAR BY LOWERING THE GEAR HANDLE BUT THE RH MLG DID NOT SHOW A GREEN DOWN AND LOCKED INDICATION. THE FLIGHT CREW DECIDED TO DIVERT TO KABE. THE FLIGHT CREW FOLLOWED THE EMERGENCY PROCEDURES IN THE FLIGHT MANUAL AND USED THE EMERGENCY BLOW DOWN ACCUMULATOR TO EXTEND THE LANDING GEAR. THE FLIGHT CREW FELT THE RH MLG EXTEND AND RECEIVED A GREEN DOWN AND LOCKED INDICATION FOR THE RH MLG. THE FLIGHT CREW PERFORMED A SUCCESSFUL FLYBY OF KABE TOWER FOR THE TOWER TO VISUALLY CONFIRM THE LANDING GEAR IS FULLY DEPLOYED. AFTER RECEIVING CONFIRMATION THE FLIGHT CREW WAS ABLE TO MAKE A SAFE LANDING AT KABE.  CORRECTIVE ACTION: FOUND RH MLG BUNGEE OUT OF RIG BY 6/10". RERIGGED TO PROPER SPECIFICATION AND PERFORMED 12 SUCCESSFUL GEAR SWINGS. SEE NEW WORLD WORK ORDER # 4501 FOR DETAILS. RH MLG BUNGEE WAS RECENTLY RIGGED BY WEST STAR KPCD DURING SCHEDULED MAINTENANCE.
